# SDR CALA2013081390424

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 95,267 hours, 15,012 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Oil Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL FILTER MESSAGE DISPLAYED WITH NO OIL CONTAMINATION DETECTED.
